# SDR AALA201807059025

- Difficulty date: July 4, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,345 hours, 29,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. OPERATIONS REPORTED FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT ROW 17ACB IS DAMAGED. REPLACED EMERGENCY LIGHT HOUSING AT SEAT 17. LIGHT OPERATIONS NORMAL PER AMM 33-51-00.
